# SDR SWIA200616437

- Difficulty date: March 12, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 8,300 hours, 7,313 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION CLIMBING THROUGH FL320 UP TO FL350 AND ALL THE WAY TO LANDING.   REPLACED STALL PROTECTION COMPUTER REF AMM 27-35-01 OPERATIONAL CHECK GOOD, PN 3995100208, SN/OFF 946.
